Young Carers of The Mix, we need you! Tell us about your experiences of our services and give yourself a chance to win £50 of Amazon vouchers.

Qs needing an A.

Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
Whats the possibility as while getting older your speech becomes more like a stutter?
How come the English language is so difficult to understand? especially many words that everyone should know at the age of seventeen?
Best way to cure a migraine? (i suffer from them and have used paraceptamol, but some kinds wont work and i dont know why)

Comments

  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    In answer to question 1:
    No idea, maybe your brain becomes overloaded with other things?!

    In answer to question 2:
    da eNgLiSh lAnGuAge is HaRd 2 UnDeRsTaNd now cos ppl tlk + wRitE like dis. N they dunno how they is meant to speak, innit? So folk have trouble, if u gets me?

    In answer to question 3: no idea either, but i find that sometimes paracetamol will work yet other times it won't thing it's just one of those things!

    Basically, in hindsight, none of these were terribly helpful answers... :thumb:
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    I find I'm more inclinded to stutter or mumble if I'm nervous and my confidence is low. If you're having some serious speech problems see your doctor and perhaps they will refer you to a speech therapist.
    As for the paracetamol some people just seem to be immune from its pain relieving effects. Again, if you're having constant migraines go and see your GP. Perhaps the two things are related.
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Question 1: Maybe because you are talking too fast. I know that when I get nervous I get stuttery because it all comes out in one go.

    Question 2: because people are lazy as all hell.

    Question 3: try Paramol. I can't use it because it makes me really nauseous to the point of actual vomiting, but my mum swears by it.
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Try your Dr for migraine relief. If you get them frequently there are a few different meds you can take on a daily basis that are preventative. There are other pain relief options for when you get them too. Do you get nausea and/or flashing lights with them? There are some meds that are better/worse if you get these symptoms.
Sign In or Register to comment.